# SDR DHL2005784517

- Difficulty date: May 19, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 5 SLAT LE INT AT ACTUATOR ATTACH POINT INBD AND OUT RIBS CRACKED.  PREVIOUSLY REPAIRED.  REMOVED AND REPLACED DAMAGED RIBS AT NR 5 L/E SLAT ACT ATTACH ON SLAT PN 65-17276U1 AND 65-17276-9 BOTH PO NR 516347 IAW 727 SRM 51-30-2.
